# SDR YENA20151209638

- Difficulty date: December 9, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000125
- Aircraft time: 23,550 hours, 14,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LEVERS NOT FLUSH WHEN ARMED.  NOT INDICATING ARMED. ARMED ON EICAS HOWEVER. TROUBLESHOT SYS IAW FIM 52-42-00.  FOUND EMERGENCY SLIDE FLEX BALL CABLE BROKEN. R & R FLEXBALL CABLE IAW AMM 52-42-40 AND ACCOMPLISHED EC-E15-1212-01.  ALL OPS CHECKS OK.  ACFT OK FOR SERVICE.
